RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 108–116 (Mi mz4706)  

This article is cited in 1 scientific paper (total in 1 paper)

On spaces of Baire I functions over $K$-analytic spaces

E. G. Pytkeev

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Abstract: Suppose that $\mathscr{F}$ is a relatively countably compact subset of $B_1(X)$, the space of Baire I functions over a $K$-analytic space $X$ equipped with the pointwise convergence topology. It is proved that (1) the closure of $\mathscr{F}$ is a strongly countably compact Frechйt–Urysohn space; (2) if $\mathscr{F}$ is $\aleph_1$-compact, $\mathscr{F}$ is a bicompactum; (3) if $X$ is a paracompact space, the closure of $\mathscr{F}$ is a bicompactum.

Full text: PDF file (1755 kB)

English version:
Mathematical Notes, 1992, 52:3, 953–959

Bibliographic databases:

UDC: 515.12
Received: 26.04.1989

Citation: E. G. Pytkeev, “On spaces of Baire I functions over $K$-analytic spaces”, Mat. Zametki, 52:3 (1992), 108–116; Math. Notes, 52:3 (1992), 953–959

Citation in format AMSBIB
\Bibitem{Pyt92}
\by E.~G.~Pytkeev
\paper On spaces of Baire I functions over $K$-analytic spaces
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 108--116
\mathnet{http://mi.mathnet.ru/mz4706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194134}
\zmath{https://zbmath.org/?q=an:0790.54016}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 953--959
\crossref{https://doi.org/10.1007/BF01209616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500012}


Linking options:
  • http://mi.mathnet.ru/eng/mz4706
  • http://mi.mathnet.ru/eng/mz/v52/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Pytkeev, “Baire functions and spaces of Baire functions”, J. Math. Sci., 136:5 (2006), 4131–4155  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020